# SDR AALA202501101065

- Difficulty date: December 20, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 32,088 hours, 4,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 146Z16211
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PITTING TO LEFT WING SLAT NUMBER 6 OUTBOARD DRIVE TRACK. REPLACED TRACK.
